Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 7, Pages 1113–1123 (Mi zvmmf9825)  

This article is cited in 2 scientific papers (total in 2 papers)

Solution of boundary value problems for waveguides with anisotropic filling

A. N. Agalakov, S. B. Raevskii, A. A. Titarenko

Nizhny Novgorod State Technical University

Abstract: A rectangular shielded waveguide with arbitrary anisotropic filling is used to describe a spectral approach to the computation of longitudinal regular shielded waveguides filled in part with a nonreciprocal medium whose parameters have an arbitrary dependence on the transverse coordinates. Numerical results are presented that confirm the validity of the algorithms developed.

Key words: boundary value problems for waveguides, anisotropic filling, numerical spectral method for computing eigenvalues.

DOI: https://doi.org/10.7868/S004446691307003X

Full text: PDF file (408 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:7, 937–946

Bibliographic databases:

UDC: 517.958:621.372.8
Received: 04.12.2012
Revised: 26.12.2012

Citation: A. N. Agalakov, S. B. Raevskii, A. A. Titarenko, “Solution of boundary value problems for waveguides with anisotropic filling”, Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013), 1113–1123; Comput. Math. Math. Phys., 53:7 (2013), 937–946

Citation in format AMSBIB
\Bibitem{AgaRaeTit13}
\by A.~N.~Agalakov, S.~B.~Raevskii, A.~A.~Titarenko
\paper Solution of boundary value problems for waveguides with anisotropic filling
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 7
\pages 1113--1123
\mathnet{http://mi.mathnet.ru/zvmmf9825}
\crossref{https://doi.org/10.7868/S004446691307003X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3255241}
\elib{https://elibrary.ru/item.asp?id=19124098}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 7
\pages 937--946
\crossref{https://doi.org/10.1134/S0965542513070038}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322134300008}
\elib{https://elibrary.ru/item.asp?id=20446595}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880712994}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9825
  • http://mi.mathnet.ru/eng/zvmmf/v53/i7/p1113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Agalakov, S. B. Raevskii, A. A. Titarenko, “On the solution of waveguide boundary value problems in the absence of the Lorentz calibration”, J. Commun. Technol. Electron., 61:4 (2016), 363–370  crossref  mathscinet  isi  elib  scopus
    2. G. S. Malyshev, A. S. Raevskii, S. B. Raevskii, “Source-function synthesis in the self-consistent problem of radiation”, Tech. Phys. Lett., 43:6 (2017), 577–580  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:369
    Full text:95
    References:41
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021